# SDR AWXA0001238

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 42,458 hours, 26,785 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 69353506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP CRACKED FS 500A STR 16R.  REMOVED CRACKED TIE CLIP IAW SRM 51-40-02; FABED STRINGER TIE CLIP IAW DWG 69-35350; TREATED AND PRIMED IAW 51-20-01; INSTALLED IAW DWG 69-35350.
